Made it!

Have made it through what seems like the longest week of my life. I have NEVER made it this far into a quit before so am quite proud of myself *does the happy dance round the room*

Had my appointment with the smoking nurse yesterday and my carbon monoxide reading is down to 3 so was really pleased with that.

The only downside is I am still feeling really sick for a couple of hours after taking the Champix. Even taking it after eating isnt helping :(

Any other suggestions?????

11 Replies

  • Hey Kirsty, well done you!!! BIG APPLAUSE AND DRUM ROLL :D

    I'm on Champix too, didn't have any sickness to start with and now nearly 8 weeks on I'm getting sick feeling in the mornings even after eating, know I've got to stick with it though as I am now over 5 weeks without a ciggie and soooo proud of myself.

    Stick with it, keep going and big congratulations on coming this far


  • yo girls WELL DONE :D

    keep it up wheheeeeeee

  • Hey Kirsty, congratulations on getting into Week 2, feels great doesn't it :D I am still on Champix and some days I feel sick and on others I don't, doesn't seem to make any difference what I eat. But it is worth it in the long run. So keep at it :cool:

    Zoe xx

  • Thank you :D

    Think I might cut it down to one pill a day. Havent taken this morning's one and dont feel the urge to smoke to one might be enough for me.

  • Hi Kirsty, have a look at the Champix group on here, been going a while I think and lots of posts to read through that might help you. :)

  • Thanx...

    for the Champix group reminder. I'm taking the stuff & having issues...

  • Day 9

    Hi there this is the first time I have used a forum to get support. I have tried many many times to quit withy using various NRT but kept relapsing. This time I though I would try cold turkey and I seem to be doing ok. I have found this last 9 days to be so very long. When should I start feeling better within myself and not get so many stomache cramps etc from the withdrawals.

  • Hi Kimbo

    Congrats on doing so well :D

    Everyone is different when it comes to withdrawal so its hard to say how long it will go on for. Best advice I can give is to read through the symptoms of quitting posts on here. There may be someone who has had the same symptoms as you who has already posted.

    Good luck :)

  • First off Kirsty, congrats!! Well away, be proud!!!

    I did everything to stop feeling "sick" after taking my Champix and nothing i did really helped. It just became a side effect I prepared for. My routine was 1. Start to eat 2.Take pill 3.Finish eating 4.Sit and groan about stomache ache...LMAO

    But in the grand scheme of things, I'll take a little bad stomache over increased lung capacity, oxygen intake etc etc etc etc...LOL

    Congrats Kirsty...cant wait till you get to the next room!


  • I haven't had the stomach ache just the relentless nausea that seems never ending!!! Ok well maybe that was a little dramatic but it feels never ending at the time lol

    I went cold turkey for a couple of days but felt very edgy and not at all happy so I am back on the Champix but only taking one a day in the morning. The sick feeling in the morning didnt seem to last as long as in the evening so thought I would give that a try....if all else fails I will speak to my doctor and see what they suggest but today has been okish :D

  • Thanks Kirsty will have a look. I am starting to feel a bit better now

You may also like...